# SDR 04FDEA01850

- Difficulty date: June 24, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 42,952 hours, 8,766 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC7490501
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - INBOARD FLAP VANE, OUTBOARD TEE FITTING MID AND AFT HOLES FOUND WORN.  RIGHT HAND WING - INBOARD FLAP VANE, OUTBOARD TEE FITTING REMOVED & REPLACED AS PER EO 1-5750-7-5005 PT2 TITLE : WINGS - TRAILING EDGE DEVICES - INSPECT/MODIFY I/B FLAP VANE ATTACH FITTINGS STEP 32 AND FLAP VANE OPERATION CHECK CARRIED OUT.  FOUND SATISFACTORY AS PER AMM 27-50-00.
